Représentations lisses de GL(m,D) I : caractères simples  [ Smooth representations of GL(m,D), I: simple characters ]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 3, p. 327-396

This work is concerned with type theory for reductive groups over a non Archimedean local field. Given such a field F, and a division algebra D of finite dimension over its center F, for each simple stratum of the matrix algebra M(m,D), m1, we produce a set of simple characters in the sense of Bushnell and Kutzko, related to those constructed by Bushnell and Kutzko in the split case by a transfer property.

Ce travail s’inscrit dans le cadre de la théorie des types pour les groupes réductifs sur un corps local non archimédien. Étant donnés un tel corps F et une algèbre à division D de centre F, de dimension finie sur celui-ci, nous produisons, pour toute strate simple de l’algèbre de matrices M(m,D), m1, un ensemble de caractères simples au sens de Bushnell et Kutzko. Ceux-ci sont reliés à ceux construits dans le cas déployé par un principe de transfert.

DOI : https://doi.org/10.24033/bsmf.2468
Classification:  22E50
Keywords: reductive group, smooth representation, simple type, simple character, simple stratum, transfer, unramified base change
@article{BSMF_2004__132_3_327_0,
     author = {S\'echerre, Vincent},
     title = {Repr\'esentations lisses de $\textup {GL} (m,D)$ I : caract\`eres simples},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {3},
     year = {2004},
     pages = {327-396},
     doi = {10.24033/bsmf.2468},
     zbl = {1079.22016},
     mrnumber = {2081220},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2004__132_3_327_0}
}
Sécherre, Vincent. Représentations lisses de $\textup {GL} (m,D)$ I : caractères simples. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 3, pp. 327-396. doi : 10.24033/bsmf.2468. http://www.numdam.org/item/BSMF_2004__132_3_327_0/

[1] J. Bernstein - « Le ‘centre' de Bernstein », Representations of reductive groups over a local field (P. Deligne, éd.), Travaux en Cours, Hermann, Paris, 1984, p. 1-32. | MR 771671 | Zbl 0599.22016

[2] P. Broussous - « Le dual admissible d'une algèbre à division locale : une paramétrisation par des types simples à la Bushnell et Kutzko », Thèse, Université Louis Pasteur, Strasbourg, 1995. | MR 1391478

[3] -, « Extension du formalisme de Bushnell et Kutzko au cas d'une algèbre à division », Proc. London Math. Soc. 77 (1998), no. 2, p. 292-326. | MR 1635145 | Zbl 0912.22007

[4] -, « Hereditary orders and embeddings of local fields in simple algebras », J. Algebra 204 (1998), no. 1, p. 324-336. | MR 1623985 | Zbl 0911.16011

[5] -, « Minimal strata for GL (m,D) », J. reine angew. Math. 514 (1999), p. 199-236. | MR 1711267 | Zbl 0936.22011

[6] P. Broussous & M. Grabitz - « Pure elements and intertwining classes of simple strata in local central simple algebras », Comm. Algebra 28 (2000), no. 11, p. 5405-5442. | MR 1785509 | Zbl 0968.22015

[7] P. Broussous & B. Lemaire - « Building of GL (m,D) and centralizers », Transform. Groups 7 (2002), no. 1, p. 15-50. | MR 1888474 | Zbl 1001.22016

[8] F. Bruhat & J. Tits - « Schémas en groupes et immeubles des groupes classiques sur un corps local », Bull. Soc. Math. France 112 (1984), no. 2, p. 259-301. | Numdam | MR 788969 | Zbl 0565.14028

[9] C. Bushnell & A. Fröhlich - « Nonabelian congruence Gauss sums and p-adic simple algebras », Proc. London Math. Soc. 50 (1985), no. 2, p. 207-264. | MR 772712 | Zbl 0558.12007

[10] C. Bushnell & G. Henniart - « Local tame lifting for GL (N). I.Simple characters », Inst. Hautes Études Sci. Publ. Math. 83 (1996), p. 105-233. | Numdam | MR 1423022 | Zbl 0878.11042

[11] C. Bushnell & P. C. Kutzko - The admissible dual of GL (N) via compact open subgroups, Princeton University Press, Princeton, NJ, 1993. | MR 1204652 | Zbl 0787.22016

[12] -, « Smooth representations of reductive p-adic groups : structure theory via types », Proc. London Math. Soc. 77 (1998), no. 3, p. 582-634. | MR 1643417 | Zbl 0911.22014

[13] -, « Semisimple types in GL n », Comp. Math. 119 (1999), no. 1, p. 53-97. | MR 1711578 | Zbl 0933.22027

[14] M. Grabitz - « Continuation of hereditary orders in local central simple algebras », J. Number Theory 77 (1999), no. 1, p. 1-26. | MR 1695697 | Zbl 0932.16010

[15] -, « On the construction of simple characters and the extensions of their Heisenberg representations in local centrally simple algebras », Ph.D. Thesis, Berlin, 2000. | Zbl 1020.11038

[16] M. Grabitz, A. Silberger & E.-W. Zink - « Level zero types and Hecke algebras for local central simple algebras », J. Number Theory 91 (2001), no. 1, p. 92-125. | MR 1869321 | Zbl 1009.22016

[17] H. Koch - Algebraic number theory, russian éd., Springer-Verlag, Berlin, 1997, reprint of the 1992 translation. | MR 1474965 | Zbl 0819.11044

[18] H. Reimann - « Representations of tamely ramified p-adic division and matrix algebras », J. Number Theory 38 (1991), no. 1, p. 58-105. | MR 1105671 | Zbl 0728.11063

[19] I. Reiner - Maximal orders, London Mathematical Society Monographs, vol. 5, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1975. | MR 393100 | Zbl 0305.16001

[20] J.-P. Serre - Corps locaux, Hermann, Paris, 1968, Deuxième édition, Publications de l'Université de Nancago, No. VIII. | MR 354618 | Zbl 0137.02601

[21] -, Cohomologie galoisienne 1994. | MR 1324577

[22] S. Stevens - « Double coset decompositions and intertwining », Manuscripta Math. 106 (2001), no. 3, p. 349-364. | MR 1869226 | Zbl 0988.22008

[23] -, « Intertwining and supercuspidal types for p-adic classical groups », Proc. London Math. Soc. 831 (2001), p. 120-140. | MR 1829562 | Zbl 1017.22012

[24] A. Weil - Basic number theory, 3e éd., Springer-Verlag, New York, 1974, Die Grundlehren der Mathematischen Wissenschaften, Band 144. | MR 234930 | Zbl 0326.12001

[25] E.-W. Zink - « Representation filters and their application in the theory of local fields », J. reine angew. Math. 387 (1988), p. 182-208. | MR 946355 | Zbl 0639.20008

[26] -, « Representation theory of local division algebras », J. reine angew. Math. 428 (1992), p. 1-44. | MR 1166506 | Zbl 0745.22018

[27] -, « More on embeddings of local fields in simple algebras », J. Number Theory 77 (1999), no. 1, p. 51-61. | MR 1695699 | Zbl 1040.11091